MENU

You are here

Publications

Export 1557 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bruzzo U, Maciocia A. Hilbert schemes of points on some K3 surfaces and Gieseker stable boundles. MATH PROC CAMBRIDGE 120: 255-261 Part 2 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/937
Bruzzo U, Rubtsov V. On localization in holomorphic equivariant cohomology. Central European Journal of Mathematics, Volume 10, Issue 4, August 2012, Pages 1442-1454 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6584
Bruzzo U. Hilbert schemes of points of OP1(-n) as quiver varieties. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34487
Bruzzo U, Diaconescu D-E, Yardim M, Pan G, Zhang Y, Wu-yen C. D-branes, surface operators, and ADHM quiver representations. SISSA; 2011. Available from: http://hdl.handle.net/1963/4133
Broucke ME, Mason P, Piccoli B. Time optimal swing-up of the planar pendulum. 46th IEEE Conference on Decision and Control (2007) 5389 - 5394 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1867
Broccard FD, Pegoraro S, Ruaro ME, Altafini C, Torre V. Characterization of the time course of changes of the evoked electrical activity in a model of a chemically-induced neuronal plasticity. BMC Research Notes (2009) 2:13 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3706
Brini A, Griguolo L, Seminara D, Tanzini A. Chern-Simons theory on L(p,q) lens spaces and Gopakumar-Vafa duality. J. Geom. Phys. 60 (2010) 417-429 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2938
Brini A, Tanzini A. Exact results for topological strings on resolved Yp,q singularities. Comm. Math. Phys. 289 (2009) 205-252 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2631
Bressan A, Piccoli B. Structural stability for time-optimal planar sytheses. Dynam. Contin. Discrete Impuls. Systems 3 (1997), no. 3, 335--371 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/997
Bressan A, Shen W. Small BV solutions of hyperbolic noncooperative differential games. SIAM J. Control Optim. 43 (2004) 194-215 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2917
Bressan A, Rampazzo F. On differential systems with vector-valued impulsive controls. Boll. Un. Mat. Ital. B (7) 2 (1988), no. 3, 641-656 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/535
Bressan A, Ancona F, Coclite GM. Some results on the boundary control of systems of conservation laws. SIAM J.Control Optim. 41 (2003),no.2, 607 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1615
Bressan A, Shen W. BV estimates for multicomponent chromatography with relaxation. Discrete Contin. Dynam. Systems 6 (2000) 21-38 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1336
Bressan A, Coclite GM. On the Boundary Control of Systems of Conservation Laws. SIAM J. Control Optim. 41 (2002) 607-622 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3070
Bressan A, Piccoli B. A generic classification of time-optimal planar stabilizing feedbacks. SIAM J. Control Optim. 36 (1998) 12-32 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/998
Bressan A, LeFloch PG. Structural stability and regularity of entropy solutions to hyperbolic systems of conservation laws. Indiana Univ. Math. J. 48 (1999), no. 1, 43--84 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3374
Bressan A, Fonte M. On the Blow-up for a Discrete Boltzmann Equation in the Plane. Discrete Contin. Dyn. Syst. 13 (2005) 1-12 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2244
Bressan A, Jenssen HK, Baiti P. An instability of the Godunov scheme. Comm. Pure Appl. Math. 59 (2006) 1604-1638 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2183
Bressan A, Guerra G. Shift-differentiability of the flow generated by a conservation law. Discrete Contin. Dynam. Systems 3 (1997), no. 1, 35--58. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1033
Bressan A, Constantin A. Global solutions of the Hunter-Saxton equation. SIAM J. Math. Anal. 37 (2005) 996-1026 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2256
Bressan A, Goatin P. Oleinik type estimates and uniqueness for n x n conservation laws. J. Differential Equations 156 (1999), no. 1, 26--49 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3375
Bressan A, Priuli FS. Infinite Horizon Noncooperative Differential Games.; 2006. Available from: http://hdl.handle.net/1963/1720
Bressan A, Donadello C. On the convergence of viscous approximations after shock interactions. Discrete Contin. Dyn. Syst. 23 (2009) 29-48 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3412
Bressan A, Liu T-P, Yang T. L-1 stability estimates for n x n conservation laws. Arch. Ration. Mech. Anal. 149 (1999), no. 1, 1--22 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3373
Bressan A, Ping Z, Yuxi Z. Asymptotic variational wave equations. Arch. Ration. Mech. Anal. 183 (2007) 163-185 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2182

Pages

Sign in